# SDR IPXA2023030391506

- Difficulty date: February 23, 2023
- Submitted: March 6, 2023
- Operation: Air carrier
- Aircraft: N152UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0835
- Aircraft time: 23,331 hours, 14,018 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Longeron
- Part number: 2210081327
- Part serial: NSN
- Condition: Broken
- Location: Pylon Fairing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:CK1CREF DI# D802921 ENGINE PYLON AFT FAIRING UPPER LONGERON REPAIR #2 I/BREMOVED AND REPLACED IAW SRM 51-40-21
